Massless asymptotic fields and Haag–Ruelle theory

2015
journal article
article
6
dc.abstract.enWe revisit the problem of the existence of asymptotic massless boson fields in quantum field theory. The well-known construction of such fields by Buchholz (Commun. Math. Phys. 52:147–173, 1977; Commun. Math. Phys. 85:49–71, 1982) is based on locality and the existence of vacuum vector, at least in regions spacelike to spacelike cones. Our analysis does not depend on these assumptions and supplies a more general framework for fields only very weakly decaying in spacelike directions. In this setting, the existence of appropriate null asymptotes of fields is linked with their spectral properties in the neighborhood of the lightcone. The main technical tool is one of the results of a recent analysis by one of us (Herdegen in Lett. Math. Phys. 104:1263–1280. doi:10.1007/s11005-014-0710-5, 2014), which allows application of the null asymptotic limit separately to creation/annihilation parts of a wide class of nonlocal fields. In vacuum representation the scheme allows application of the methods of the Haag–Ruelle theory closely analogous to those of the massive case. In local case this Haag–Ruelle procedure may be combined with the Buchholz method, which leads to significant simplification.pl
dc.affiliationWydział Fizyki, Astronomii i Informatyki Stosowanej : Instytut Fizyki im. Mariana Smoluchowskiegopl
dc.contributor.authorDuch, Paweł - 227695 pl
dc.contributor.authorHerdegen, Andrzej - 128308 pl
dc.date.accessioned2015-04-25T08:32:06Z
dc.date.available2015-04-25T08:32:06Z
dc.date.issued2015pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical245-277pl
dc.description.publication2pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume105pl
dc.identifier.doi10.1007/s11005-014-0733-ypl
dc.identifier.eissn1573-0530pl
dc.identifier.issn0377-9017pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/5723
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceCC-BY-SA
dc.rights.uri*
dc.share.typeinne
dc.subject.en81T05pl
dc.subject.en81U99pl
dc.subject.enquantum field theorypl
dc.subject.ennonlocal fieldspl
dc.subject.enscattering theorypl
dc.subject.enHaag–Ruelle theorypl
dc.subtypeArticlepl
dc.titleMassless asymptotic fields and Haag–Ruelle theorypl
dc.title.journalLetters in Mathematical Physicspl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
We revisit the problem of the existence of asymptotic massless boson fields in quantum field theory. The well-known construction of such fields by Buchholz (Commun. Math. Phys. 52:147–173, 1977; Commun. Math. Phys. 85:49–71, 1982) is based on locality and the existence of vacuum vector, at least in regions spacelike to spacelike cones. Our analysis does not depend on these assumptions and supplies a more general framework for fields only very weakly decaying in spacelike directions. In this setting, the existence of appropriate null asymptotes of fields is linked with their spectral properties in the neighborhood of the lightcone. The main technical tool is one of the results of a recent analysis by one of us (Herdegen in Lett. Math. Phys. 104:1263–1280. doi:10.1007/s11005-014-0710-5, 2014), which allows application of the null asymptotic limit separately to creation/annihilation parts of a wide class of nonlocal fields. In vacuum representation the scheme allows application of the methods of the Haag–Ruelle theory closely analogous to those of the massive case. In local case this Haag–Ruelle procedure may be combined with the Buchholz method, which leads to significant simplification.
dc.affiliationpl
Wydział Fizyki, Astronomii i Informatyki Stosowanej : Instytut Fizyki im. Mariana Smoluchowskiego
dc.contributor.authorpl
Duch, Paweł - 227695
dc.contributor.authorpl
Herdegen, Andrzej - 128308
dc.date.accessioned
2015-04-25T08:32:06Z
dc.date.available
2015-04-25T08:32:06Z
dc.date.issuedpl
2015
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
245-277
dc.description.publicationpl
2
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
105
dc.identifier.doipl
10.1007/s11005-014-0733-y
dc.identifier.eissnpl
1573-0530
dc.identifier.issnpl
0377-9017
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/5723
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
CC-BY-SA
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
81T05
dc.subject.enpl
81U99
dc.subject.enpl
quantum field theory
dc.subject.enpl
nonlocal fields
dc.subject.enpl
scattering theory
dc.subject.enpl
Haag–Ruelle theory
dc.subtypepl
Article
dc.titlepl
Massless asymptotic fields and Haag–Ruelle theory
dc.title.journalpl
Letters in Mathematical Physics
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
6
Views per month
Views per city
Wroclaw
2
Ashburn
1
Dublin
1

No access

No Thumbnail Available